A 23-year-old female asked:
Disclaimer

had my cyst lanced 3 days ago on antibiotics for 5 day now when will it stop weeping and being painfull. on painkillers but doesn't help ?

2 doctor answers
Dr. Matt Wachsman
36 years experience Internal Medicine
Tricky: Without an actual examination, I cannot give specific medical advice on your particular health,but site/size/ other features changes how the cyst acts. Often cysts require packing with gauze to allow drainage and prevent them from just resealing and starting all over again OR total removal. The area being increasingly sore/big/red/warm/pus would indicate further attention required.
Answered on Aug 16, 2014
1
1 thank
Dr. Neigatha Graney
37 years experience Pediatrics
Return to Doctor: 23 y.o. with "cyst" which is a collection of fluid, location unknown. Cysts can build up fluid causing pain & can become infected; requiring drainage which was done. If fluid/pus build-up recurs, pain/seepage will recur or the cyst may have had pockets of fluid that were not opened when lanced initially. Although you are on antibiotic, cysts also need drainage to heal. Follow-up with your doctor.
Answered on Feb 4, 2017
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Yes: If you have an abscess it is necessary that you take the drugs and have the abscess drained. Otherwise the infection can spread potentially making you ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Fernando Juliao
30 years experience Dentistry
Large abscess: I have seen a case like this from 2months ago. The tooth that needs treatment is probably a lower molar with a large abscess. Sometimes the abscess ca ... Read More
1
1 comment
1
1 thank
A 30-year-old male asked:
Dr. William Wilson
47 years experience Family Medicine
Antibiotics : If you have any loose bowel movements, you should be screened for a clostridioides difficile infection. This is a condition where a certain bacteria t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month